Research Repository

Items where Author is "Noferini, Vanni"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Arrigo, Francesca and Grindrod, Peter and Higham, Desmond J and Noferini, Vanni (2018) 'On the exponential generating function for non-backtracking walks.' Linear Algebra and its Applications, 556. 381 - 399. ISSN 0024-3795

Noferini, Vanni (2017) 'A Formula for the Fréchet Derivative of a Generalized Matrix Function.' SIAM Journal on Matrix Analysis and Applications, 38 (2). 434 - 457. ISSN 0895-4798

Nakatsukasa, Yuji and Noferini, Vanni and Townsend, Alex (2017) 'Vector Spaces of Linearizations for Matrix Polynomials: A Bivariate Polynomial Approach.' SIAM Journal on Matrix Analysis and Applications, 38 (1). 1 - 29. ISSN 0895-4798

Noferini, Vanni and Pérez, Javier (2016) 'Chebyshev rootfinding via computing eigenvalues of colleague matrices: when is it stable?' Mathematics of Computation, 86 (306). 1741 - 1767. ISSN 0025-5718

Mehrmann, Volker and Noferini, Vanni and Tisseur, Françoise and Xu, Hongguo (2016) 'On the sign characteristics of Hermitian matrix polynomials.' Linear Algebra and its Applications, 511. 328 - 364. ISSN 0024-3795

Nakatsukasa, Yuji and Noferini, Vanni (2016) 'On the stability of computing polynomial roots via confederate linearizations.' Mathematics of Computation, 85 (301). 2391 - 2425. ISSN 0025-5718

Arrigo, Francesca and Higham, Desmond J and Noferini, Vanni 'Non-backtracking alternating walks.' SIAM Journal on Applied Mathematics. ISSN 0036-1399 (Submitted)

This list was generated on Thu Jun 4 03:18:47 2020 BST.